Proof of the Jie Bove Conjecture



Abstract: In 1855, the mathematician Jie Bove proposed a primes distribution conjecture of small regional called Jie Bove conjecture. This article proposed and demonstrated the regional distribution theorem of primes and proved Jie Bove conjecture.


Primes; Theorem; Region; Calculation

Full Text:



Manin, Y. I., & Panchishkin, A. A. (2006). Introduction to modern number theory. Beijing: Science Press.

Hua, L.-K. (1979). An introduction to number theory. Beijing: Science Press. (In Chinese).

Neukirch, J. (2007). Algebraic number theory. Beijing: Science Press.

Hua, L.-K., & Wang, Y. (1963). Numerical integration and its appli-cation. Beijing: Science Press.

Pan, C. D., & Pan, C. B. (1988). The elementary proof of prime number theorem. Shanghai: Shanghai Science and Technology Press. (In Chinese).

Lu, C. H. (2004). The Riemann hypothesis. Beijing: Ts-inghua University Press. (In Chinese).

Liu, D. (2013). Elementary discussion of the distribution of prime numbers. Progress in Applied Mathematics, 5(2), 6-10. Retrieved from

Liu, D., & Liu, J. F. (2013). Riemann hypothesis elementary discussion. Progress in Applied Mathematics, 6(1). Retrieved from



  • There are currently no refbacks.


If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".

We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:;;

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures
Address: 9375 Rue de Roissy Brossard, Québec, J4X 3A1, Canada

Telephone: 1-514-558 6138